Bisecant and trisecant curves on ruled surfaces

Insong Choe, Youngook Choi, Seonja Kim, Euisung Park

Research output: Contribution to journalArticle

Abstract

In this paper, we study numerical classes of integral curves on a ruled surface P(E) associated to a stable bundle E. The nef cone of a ruled surface is generated by the classes of a minimal section C0 and a fiber f. We compute the smallest integer b such that the class kC0+bf contains a multisecant curve for k=2 and 3. Also we find its consequence on the Lange stability of SymkE.

Original languageEnglish
Pages (from-to)1-18
Number of pages18
JournalJournal of Algebra
Volume497
DOIs
Publication statusPublished - 2018 Mar 1

    Fingerprint

Keywords

  • Bisecant curves
  • Elementary transformation
  • Moduli of vector bundles
  • Ruled surfaces
  • Segre invariants
  • Trisecant curves

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this